# SDR DALA2025041703018

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 76,063 hours, 25,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Not Seated
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 5805 DOOR 4L ARMED LIGHT INOP. CORRECTIVE ACTION: DURING GVI OF L4 SLIDE AND DOOR OPERATION, FOUND GIRT BAR FITTING NOT FULLY SEATED. RE-SEATED FITTING AND SLIDE LIGHT NOW TURNS ON. (7180161)
